U. Brandes, S. Cornelsen, B. Pampel, and A. Sallaberry, Blocks of hypergraphs - Applied to hypergraphs and outerplanarity, Proc. 21st IWOCA, pp.201-211, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00539143

U. Brandes, S. Cornelsen, B. Pampel, and A. Sallaberry, Path-based supports for hypergraphs, Journal of Discrete Algorithms, vol.14, pp.248-261, 2012.
DOI : 10.1016/j.jda.2011.12.009

URL : https://hal.archives-ouvertes.fr/hal-00538984

K. Buchin, M. J. Van-kreveld, H. Meijer, B. Speckmann, and K. Verbeek, On Planar Supports for Hypergraphs, Journal of Graph Algorithms and Applications, vol.15, issue.4, pp.533-549, 2011.
DOI : 10.7155/jgaa.00237

C. Bujtás, Z. Tuza, and V. Voloshin, Color-bounded hypergraphs, V: host graphs and subdivisions, Discussiones Mathematicae Graph Theory, vol.31, issue.2, pp.223-238, 2011.
DOI : 10.7151/dmgt.1541

G. Chockler, R. Melamed, Y. Tock, and R. Vitenberg, Constructing scalable overlays for pub-sub with many topics, Proceedings of the twenty-sixth annual ACM symposium on Principles of distributed computing, PODC '07, pp.109-118, 2007.
DOI : 10.1145/1281100.1281118

V. Conitzer, J. Derryberry, and T. Sandholm, Combinatorial auctions with structured item graphs, Proc. 19th AAAI, pp.212-218, 2004.

R. G. Downey and M. R. Fellows, Fundamentals of Parameterized Complexity, 2013.
DOI : 10.1007/978-1-4471-5559-1

D. Du, An optimization problem on graphs, Discrete Applied Mathematics, vol.14, issue.1, pp.101-104, 1986.
DOI : 10.1016/0166-218X(86)90010-7

D. Du and D. F. Kelley, On complexity of subset interconnection designs, Journal of Global Optimization, vol.2, issue.2, pp.193-205, 1995.
DOI : 10.1007/BF01096768

D. Du and Z. Miller, Matroids and Subset Interconnection Design, SIAM Journal on Discrete Mathematics, vol.1, issue.4, pp.416-424, 1988.
DOI : 10.1137/0401042

D. Du, B. Gao, and W. Wu, A special case for subset interconnection designs, Discrete Appl. Math, vol.78, issue.1-3, pp.51-60, 1997.

H. Fan and Y. Wu, Interconnection graph problem, Proc. FCS 2008, pp.51-55, 2008.

H. Fan, C. Hundt, Y. Wu, and J. Ernst, Algorithms and Implementation for Interconnection Graph Problem, Proc. 2nd COCOA, pp.201-210, 2008.
DOI : 10.1007/978-3-540-85097-7_19

J. Flum and M. Grohe, Parameterized Complexity Theory, 2006.

J. Guo and R. Niedermeier, Invitation to data reduction and problem kernelization, ACM SIGACT News, vol.38, issue.1, pp.31-45, 2007.
DOI : 10.1145/1233481.1233493

M. Habib, C. Paul, and L. Viennot, PARTITION REFINEMENT TECHNIQUES: AN INTERESTING ALGORITHMIC TOOL KIT, International Journal of Foundations of Computer Science, vol.10, issue.02, pp.147-170, 1999.
DOI : 10.1142/S0129054199000125

J. Hosoda, J. Hromkovi?, T. Izumi, H. Ono, M. Steinová et al., On the approximability and hardness of minimum topic connected overlay and its special instances, Theoretical Computer Science, vol.429, pp.144-154, 2012.
DOI : 10.1016/j.tcs.2011.12.033

D. S. Johnson and H. O. Pollak, Hypergraph planarity and the complexity of drawing venn diagrams, Journal of Graph Theory, vol.6, issue.3, pp.309-325, 1987.
DOI : 10.1002/jgt.3190110306

M. Kaufmann, M. J. Van-kreveld, and B. Speckmann, Subdivision Drawings of Hypergraphs, Proc. 16th GD, pp.396-407, 2008.
DOI : 10.1007/978-3-642-00219-9_39

B. Klemz, T. Mchedlidze, and M. Nöllenburg, Minimum Tree Supports for Hypergraphs and Low-Concurrency Euler Diagrams, Proc. 14th SWAT, pp.265-276, 2014.
DOI : 10.1007/978-3-319-08404-6_23

E. Korach and M. Stern, The clustering matroid and the optimal clustering tree, Mathematical Programming, vol.98, issue.1-3, pp.385-414, 2003.
DOI : 10.1007/s10107-003-0410-x

H. Liu, V. Ramasubramanian, and E. G. Sirer, Client behavior and feed characteristics of RSS, a publish-subscribe system for web micronews, Proceedings of the 5th ACM SIGCOMM conference on Internet measurement , IMC '05, pp.29-34, 2005.
DOI : 10.1145/1330107.1330111

R. Niedermeier, Invitation to Fixed-Parameter Algorithms, 2006.
DOI : 10.1093/acprof:oso/9780198566076.001.0001

M. Onus and A. W. Richa, Minimum maximum-degree publish-subscribe overlay 24

S. B. Seidman, Network structure and minimum degree, Social Networks, vol.5, issue.3, pp.269-287, 1983.
DOI : 10.1016/0378-8733(83)90028-X

T. Tang, An optimality condition for minimum feasible graphs, Chinese, pp.24-45, 1989.

Y. Xu and X. Fu, On the minimum feasible graph for four sets, Applied Mathematics, vol.2, issue.2, pp.457-462, 1995.
DOI : 10.1007/BF02662501